# SDR USAA920070968

- Difficulty date: October 19, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 37,010 hours, 14,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420100
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-07 CHECK - CORROSION ON CABIN SHEAR PLATE, BS 3310 / FR 69 - BS 3366 / FR 70, -Y1732.  REPLACED CABIN SHEAR PLATE, BS 3310 / FR 69 - BS 3366 / FR 70, -Y1732 IAW A320 SRM 51-72-11.
